# SDR ASOA05454

- Difficulty date: May 21, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM CVG-MSG, THE NOSE GEAR FAILED TO RETRACT AND A GEAR DISAGREE WARNING MESSAGE WAS RECEIVED.  THE CREW LEVELED THE AIRCRAFT OFF AT 4,000 FEET TO COMPLY WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU).  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
